MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 439688
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d) the patient complained of constant shortness of breath (sob) and because of the sob alleged that the device is defective.The patient does not allow any testing on the crt-d. it was also noted that the right ventricular (rv) lead and left ventricular (lv) lead encountered high thresholds.  the rv lead was noted with possible undersensing.  additionally, it was reported that the lv lead is in the rv pace/sense port and the rv lead pace/sense is in the lv port.The crt-d, rv lead and lv lead remain in use.  no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Concomitant medical products: dtpb2d1 crt-d, implanted: (b)(6) 2022; 6725 adaptor, implanted: (b)(6) 2022.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key14574443
Report Number2649622-2022-10679
Device Sequence Number12022189
Product Code OJX
UDI-Device Identifier00643169601819
UDI-Public00643169601819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/20/2018
Device Model Number439688
Device Catalogue Number439688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date06/02/2022
Date Device Manufactured08/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565 LEAD.
Patient Age62 YR
Patient SexMale